# SDR SWAA2022090649795

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737
- Aircraft serial: 29809
- Aircraft time: 70,431 hours, 41,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SERVICE DOOR SLIDE INDICATOR GAUGE SHOWING LOW. SLIDE PART REQUEST IS BUILT INTO THE SUBTASK / [01] R&R?D FWD SERVICE (R1)DOOR EMERGENCY ESCAPE SLIDE PER MT 725-61-06-FS
